# SDR USAA2012050800025

- Difficulty date: May 7, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,944 hours, 16,392 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311381
- Part serial: YBO01027
- Condition: Faulty
- Location: Fuel System
- Part time: 34,541 hours, 19,166 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE WARNING (BELOW LIMITS) ON APPROACH.  CREW SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THREE LOOSE AND ONE MISSING BOLT TO THE FUEL HEATER OIL TUBE AND AN OIL LEAK AT THE FUEL HEATER SERVO VALVE.  REMOVED AND REPLACED FUEL HEATER SERVO IAW AIRBUS MAINTENANCE MANUAL 73-11-20-000-002.  FUEL HEATER SERVO WAS A CONFIRMED FAILURE - REQUIRED 8 INSERTS DUE TO NO LOCKING TORQUE - PERFORMED COMPLETE OVERHAUL.
